# SDR N6WA20140623006

- Difficulty date: June 23, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 24,290 hours, 16,521 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMER DOOR CAUTION MSG.  OPERATIONS CHECK & FUNCTIONALLY CHECKED RT EMER DOOR IAW AMM 52-21-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
